中国科学院自然科学史研究所机构知识库
Advanced  
IHNS OpenIR  > 其他学科  > 期刊论文
题名: 关于阿罗不可能性定理和民主理论关系的理解
作者: 许良英
刊名: 政治学研究
出版日期: 1988-12
期号: 6, 页码:56-59
学科分类: 其他学科::政治学
其他题名: 同陈志武、崔之元同志商榷
语种: 中文
内容类型: 期刊论文
URI标识: http://ir.ihns.ac.cn/handle/311051/3013
Appears in Collections:其他学科_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
关于阿罗不可能性定理和民主理论关_省略_的理解_同陈志武_崔之元同志商榷_许良英.pdf(336KB)----开放获取View Download

Recommended Citation:
许良英.关于阿罗不可能性定理和民主理论关系的理解.政治学研究,1988(6):56-59
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[许良英]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[许良英]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: 关于阿罗不可能性定理和民主理论关_省略_的理解_同陈志武_崔之元同志商榷_许良英.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院自然科学史研究所 - Feedback
Powered by CSpace